U.S. doctors online nowAsk doctors free
Medford, OR
A 52-year-old male asked:

My dr doubled my lamictal dose to 200mg. i now am very lethargic and have no energy. could the med change be the cause?

1 doctor answer3 doctors weighed in
Dr. William Gaya
Neurology 29 years experience
Lamictal: Yes, it is possible the increment on the medication could make you feel that way. Check with your physician to make sure there are no other possibilities.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 23, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.